7 doctors weighed in:
Is it common or even heard of that you can get hives from tricor, (fenofibrate) levothyroxine or fluoxetine ?
7 doctors weighed in

Dr. Steven Machtinger
Internal Medicine - Allergy & Immunology
5 doctors agree
In brief: Rare but real
Medications that commonly trigger hives are aspirin, ibuprofen, naproxen, penicillins, cephalosporins, & any antibiotic.
Dr. Hernandez is right: any substance entering your body can induce an allergic reaction with symptoms that may include hives. Stopping necessary medications & reintroducing them to see if they trigger hives are steps best taken with the knowledge & assistance of your doctor.

In brief: Rare but real
Medications that commonly trigger hives are aspirin, ibuprofen, naproxen, penicillins, cephalosporins, & any antibiotic.
Dr. Hernandez is right: any substance entering your body can induce an allergic reaction with symptoms that may include hives. Stopping necessary medications & reintroducing them to see if they trigger hives are steps best taken with the knowledge & assistance of your doctor.
Dr. Steven Machtinger
Dr. Steven Machtinger
Thank
Dr. Pedro Hernandez
Internal Medicine - Geriatrics
2 doctors agree
In brief: Any med
Any medication is capable of producing an allergic reaction with hives and not necessarily the combination of two or three.
If the levothyroxine came from animal origen it's possible. Just think which medicine is the last one you took closest to the time you had the hives...That is to blame. Stop all and restart one at a time to see which one is the cause. Be careful because it may turn serious.

In brief: Any med
Any medication is capable of producing an allergic reaction with hives and not necessarily the combination of two or three.
If the levothyroxine came from animal origen it's possible. Just think which medicine is the last one you took closest to the time you had the hives...That is to blame. Stop all and restart one at a time to see which one is the cause. Be careful because it may turn serious.
Dr. Pedro Hernandez
Dr. Pedro Hernandez
Thank
1 comment
Dr. Steven Machtinger
Medications that commonly trigger hives are aspirin, ibuprofen, naproxen, penicillins, cephalosporins, & any antibiotic. But Dr. Hernandez any foreign substance entering your body can induce an allergic reaction with symptoms that may trigger hives. Stopping necessary medications & reintroducing them to see if they trigger hives are steps best taken with the knowledge & assistance of your doctor.
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
12 years in practice
507K people helped
Continue
107,000 doctors available
Read more answers from doctors